RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 3, Page 600 (Mi tvp3910)  

This article is cited in 3 scientific papers (total in 3 papers)

Letter to the Editor

Letter to the editors

V. I. Bogachev, M. Röckner


DOI: https://doi.org/10.4213/tvp3910

Full text: PDF file (151 kB)

Bibliographic databases:

Document Type: Letter, errata

Citation: V. I. Bogachev, M. Röckner, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 46:3 (2001), 600

Citation in format AMSBIB
\Bibitem{BogRoc01}
\by V.~I.~Bogachev, M.~R\"ockner
\paper Letter to the editors
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 3
\pages 600
\mathnet{http://mi.mathnet.ru/tvp3910}
\crossref{https://doi.org/10.4213/tvp3910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978675}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3910
  • https://doi.org/10.4213/tvp3910
  • http://mi.mathnet.ru/eng/tvp/v46/i3/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. V. I. Bogachev, N. V. Krylov, M. Röckner, “Elliptic and parabolic equations for measures”, Russian Math. Surveys, 64:6 (2009), 973–1078  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Tonoyan L.G., “Nonlinear Elliptic Equations for Measures”, Doklady Mathematics, 84:1 (2011), 558–561  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
    3. Bogachev V.I. Roeckner M. Shaposhnikov S.V., “On Positive and Probability Solutions to the Stationary Fokker-Planck-Kolmogorov Equation”, Dokl. Math., 85:3 (2012), 350–354  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:212
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018